# SDR JJBA20161127033

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 31,248 hours, 19,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER ROW 18 NOT ILLUMINATING.  LEFT EMERGENCY LIGHT SWITCH IN ARM FOR A FEW MINUTES AND LIGHT STARTED WORKING.
